Group identities and prime rings generated by units

Tsiu Kwen Lee, Chia Hsin Liu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let R be a prime ring and U(R) the group of units of R. We prove that if U(R) generates R and satisfies a group identity, then R is either a domain or a full matrix ring over a finite field.

Original languageEnglish
Pages (from-to)3305-3309
Number of pages5
JournalCommunications in Algebra
Volume31
Issue number7
DOIs
Publication statusPublished - 2003 Jul 1

    Fingerprint

Keywords

  • Generalized polynomial identities
  • Group identities
  • Prime rings
  • Units

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this